Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Normal modes, uncoupling, and stability for a class of nonlinear oscillators

Authors: G. Pecelli and E. S. Thomas
Journal: Quart. Appl. Math. 37 (1979), 281-301
MSC: Primary 34C15; Secondary 58F14, 58F22, 58F30, 70K20
DOI: https://doi.org/10.1090/qam/548988
MathSciNet review: 548988
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C15, 58F14, 58F22, 58F30, 70K20

Retrieve articles in all journals with MSC: 34C15, 58F14, 58F22, 58F30, 70K20

Additional Information

DOI: https://doi.org/10.1090/qam/548988
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society